# SDR FDEA2020021850342

- Difficulty date: February 15, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135800400
- Condition: Delaminated
- Location: Courier Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222RF DELAMINATED FABRICATED COURIER FLOOR PANEL 222RF ON TRAVELER T20/1472821 IAW SRZ-25-005 REV. R   CAT ."A"  MAJOR REPAIR. INSTALLED 222RF FLOOR PANEL ON WORK CARD NO. 220-FL-FIT
